Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#329112] of David B. Dunson

search arxiv.org.

Papers Published

  1. Bhattacharya, A; Dunson, DB; Pati, D; Pillai, NS, Sub-optimality of some continuous shrinkage priors, Stochastic Processes and Their Applications, vol. 126 no. 12 (December, 2016), pp. 3828-3842, Elsevier BV [doi]
    (last updated on 2019/05/25)

    Abstract:
    © 2016 Two-component mixture priors provide a traditional way to induce sparsity in high-dimensional Bayes models. However, several aspects of such a prior, including computational complexities in high-dimensions, interpretation of exact zeros and non-sparse posterior summaries under standard loss functions, have motivated an amazing variety of continuous shrinkage priors, which can be expressed as global–local scale mixtures of Gaussians. Interestingly, we demonstrate that many commonly used shrinkage priors, including the Bayesian Lasso, do not have adequate posterior concentration in high-dimensional settings.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320